1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

3 days on metohormin

Discussion in 'Newly Diagnosed' started by Kingofharts, Jan 16, 2020.

  1. Kingofharts

    Kingofharts Type 2 · Member

    Messages:
    5
    Likes Received:
    2
    Trophy Points:
    23
    Waking up feeling like **** in mornings
    Is that my body getting used to the new tablets?
     
    • Hug Hug x 1
  2. Rachox

    Rachox Type 2 (in remission!) · Moderator
    Staff Member

    Messages:
    10,132
    Likes Received:
    12,297
    Trophy Points:
    298
  3. JoKalsbeek

    JoKalsbeek Type 2 (in remission!) · Well-Known Member

    Messages:
    2,987
    Likes Received:
    2,441
    Trophy Points:
    178
    Metformin can cause a lot of gastro-intestinal problems, so if that's going on, then yeah... Could certainly be the met. Make sure you don't take it on an empty stomach, and you could also ask your doc to switch you to the slow release kind, which is apparently kinder on the gut. It could take about a week or two for things to get better. If they don't, and problems persist, then metformin probably isn't the drug for you. There's a bunch of others you can try, or you could just do what I did: get rid of all diabetes medication as soon as possible, through diet. All this assuming you're a T2, that is. Have a read: https://josekalsbeek.blogspot.com/2019/11/the-nutritional-thingy.html might be a more workable alternative for you.

    Hope you feel better soon!
    Jo
     
    • Like Like x 1
  4. Resurgam

    Resurgam Type 2 (in remission!) · Expert

    Messages:
    7,169
    Likes Received:
    4,495
    Trophy Points:
    198
    I needed to drink a lot of water when taking Metformin as water loss was considerably increased by the usual problems with the tablets. You might be dehydrated if your body doesn't have time to reabsorb water from the gut.
     
  5. Kingofharts

    Kingofharts Type 2 · Member

    Messages:
    5
    Likes Received:
    2
    Trophy Points:
    23
    Very good point
    I prob havnt had enough water

    I bought alot today and drinking now so il see how I feel in the morning
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook